# SDR UALA2011031601266

- Difficulty date: March 14, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1823T1001
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/E DISAGREE LIGHT CAME ON DURING ALT FLAP EXTENSION AT 2 DEGREES.  REPLACED ELECTRIC MOTOR IAW MM, OPS CHECK GOOD IAW MM.
